# SDR SWAA2021072188158

- Difficulty date: June 24, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR PANEL SUPPORT ZEE CHANNEL SCREW HOLES WITH SURFACE CORROSION FROM BS 500D TO BS 500A RBL-25 MKD 126-07. ; / [01] INSPECTED FWD CARGO R/H ZEE CHANNEL STA500A TO 500D; CORROSION IS AROUND AND AT FASTENER HOLES; FOUND OUT OF LIMITS REF. B737-7 SRM 53-00-53-1A-2; FIG.103.; [02] VERIFIED WORK PERFOROMED; [03] CORROSION AROUND THE HOLES FOUND OUT OF LIMITS AT FWD CARGO COMPARTMENT ZEE CHANEL FLOOR SUPPORT BETWEEN FS 500A-500D IN REF B737-700 SRM 53-00-53-1A-2 FIGURE 103 DETAIL 'D'; [04] LOCATED AND DRILLED ZEE CHANNEL FLOOR SUPPORT IN REF B737-700 SRM 51-40-05-0G-0; [05] VERIFIED STEP3; [06] VERIFIED STEP 4; [07] OK TO TREAT AND PRIME Z CHANNEL; [08] TREATED AND PRIMED ZEE CHANNEL IN RED B737-700 SRM 51-20-01-0G-0; [09] VERIFIED WORK PERFORMED; [10] STEP 4 IS RII; [11] FABRICATED NEW ZEE CHANNEL FLOOR SUPPORT AT FWD CARGO COMPARTMENT BETWEEN FS 500D-500A R/H IN REF DW 143A7500;WILL BE INSTALLED ZEE CHANNEL AT TASK CARD TTG8Q004BD5U; [12] VERIFIED FABRICATED NEW ZEE CHANNEL FLOOR SUPPORT AT FWD CARGO COMPARTMENT BETWEEN FS 500D-500A R/H IN REF DW 143A7500;WILL BE INSTALLED ZEE CHANNEL AT TASK CARD TTG8Q004BD5U
